Weak limit of W^1,2 homeomorphisms in R^3 can have any degree
Avainsanat:
Limits of Sobolev homeomorphisms, topological degreeAbstrakti
In this paper for every
Viittaaminen
Bouchala, O., Hencl, S., & Zhu, Z. (2024). Weak limit of W^1,2 homeomorphisms in R^3 can have any degree. Annales Fennici Mathematici, 49(2), 547–560. https://doi.org/10.54330/afm.147887
Copyright (c) 2024 Annales Fennici Mathematici

Tämä työ on lisensoitu Creative Commons Nimeä-EiKaupallinen 4.0 Kansainvälinen Julkinen -lisenssillä.